Excessive dry mouth with Nexium

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CAVU
New Member


Date Joined Dec 2004
Total Posts : 1
   Posted 12/18/2004 8:15 PM (GMT -7)   
Dry mouth is one of the side effects with Nexium.  Mine is severe and I think it is causing dry nasal passages and dry eye as well.  Has anyone else experienced this?

Creekaholic
Regular Member


Date Joined Jan 2005
Total Posts : 104
   Posted 2/4/2005 10:51 AM (GMT -7)   
Hi CAVU,
 
How are you doing?  Are you still experiencing dryness?  If so, ask your Dr to switch medications.
 
I, too, was on Nexium, but experienced abdominal pain/diarrhea as my 'side effect'.  I've since been prescribed Zegerid, which is working very well for me.  It's a PPI in powder form, you mix with water and take it. 
 
Hope you are feeling better!

Toni

And days go by
I can feel them flying
Like a hand out the window in the wind
And cars go by
Yeah it's all we've been given
So you better start living right now
Cause days go by

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 21, 2018 12:42 AM (GMT -7)
There are a total of 2,931,506 posts in 321,656 threads.
View Active Threads


Who's Online
This forum has 160365 registered members. Please welcome our newest member, memyself.
262 Guest(s), 3 Registered Member(s) are currently online.  Details
memyself, OriolCarol, Tall Allen